The Annals of Statistics

Asymptotic Properties of Criteria for Selection of Variables in Multiple Regression

Ryuei Nishii

Full-text: Open access

Abstract

In normal linear regression analysis, many model selection rules proposed from various viewpoints are available. For the information criteria AIC, FPE, $C_p$, PSS and BIC, the asymptotic distribution of the selected model and the asymptotic quadratic risk based on each criterion are explicitly obtained.

Article information

Source
Ann. Statist., Volume 12, Number 2 (1984), 758-765.

Dates
First available in Project Euclid: 12 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aos/1176346522

Digital Object Identifier
doi:10.1214/aos/1176346522

Mathematical Reviews number (MathSciNet)
MR740928

Zentralblatt MATH identifier
0544.62063

JSTOR
links.jstor.org

Subjects
Primary: 62J05: Linear regression
Secondary: 62F12: Asymptotic properties of estimators

Keywords
AIC BIC $C_p$ FPE PSS regression analysis selection of variables

Citation

Nishii, Ryuei. Asymptotic Properties of Criteria for Selection of Variables in Multiple Regression. Ann. Statist. 12 (1984), no. 2, 758--765. doi:10.1214/aos/1176346522. https://projecteuclid.org/euclid.aos/1176346522


Export citation